# SDR CA990311070

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: AE3506J0244210
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO C-SYSTEM HYDRAULIC QUANTITY DECREASING DURING FLIGHT.  FOUND C-HYDRAULIC ELECTRIC PUMP PRESSURE LINE WITH SMALL PIN HOLE CAUSING LEAK.  LINE REPLACED.
